# SDR SWAA2022020443524

- Difficulty date: November 14, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 19,952 hours, 8,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW WING REAR SPAR WEB/VAPOR BARRIER CRACKED APPROX 16'-RBL 28-37. / INSTALLED PATCH REPAIR (INTERIM) PER SRM 57-10-10-2R-2 REPAIR 2.
